Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 852303, 10 pages
Research Article

Robust Control for Switched Nonlinear System with Multiple Delays

1College of Mathematics, Jilin University, Changchun 130012, China
2Shenyang University, Shenyang 110044, China

Received 20 January 2015; Revised 13 April 2015; Accepted 16 April 2015

Academic Editor: Carlo Cosentino

Copyright © 2015 Juan Liu and Qingdao Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Liu and Qingdao Huang, “Robust Control for Switched Nonlinear System with Multiple Delays,” Mathematical Problems in Engineering, vol. 2015, Article ID 852303, 10 pages, 2015. doi:10.1155/2015/852303